Adaptive observer based nonlinear stochastic system control with sliding mode schemes

Qiao, F., Zhu, Q. and Zhang, F. (2008) Adaptive observer based nonlinear stochastic system control with sliding mode schemes. Proceedings of the Institution of Mechanical Engineers, 222 (7). pp. 681-690. ISSN 0959-6518

[img] Microsoft Word - Accepted Version
751kB
[img]
Preview
PDF - Accepted Version
584kB

Publisher's URL: http://dx.doi.org/10.1243/09596518JSCE585


Item Type:Article
Uncontrolled Keywords:adaptive observer, stochastic system control, sliding mode scheme, Itô differential equation
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:12578
Deposited By: J. Newton
Deposited On:20 Dec 2010 12:24
Last Modified:15 Jun 2014 06:27

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together